English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic-behavior for singularities of the mean-curvature flow

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

332748-1.pdf
(Publisher version), 457KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Huisken, G. (1990). Asymptotic-behavior for singularities of the mean-curvature flow. Journal of Differential Geometry, 31(1), 285-299.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5CFE-3
Abstract
There is no abstract available